| Catalog Number |
K08A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Catalogue # k08a (inflatable bone tamp) is a part of the kit that has been reported in the medwatch.(product id: kpt2005; lot#: 0009436416).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported via medwatch # mw5085676 that intra-op, the balloon popped during a kyphoplasty on t12.The broken pieces were taken out with no patient harm or injury.